# SDR FDEA200904061199

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5377833823600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE & CARGO COMPARTMENT FLOOR FLANGE IS CORRODED   UNDER & AROUND THE NUTPLATES AND NUTS FROM FRAMES 38-38.1 RBL 55. REMOVED CORROSION & FOUND TO OUT OF LIMITS IAW SRM 51-31-20 & SRM  53-10-  00.  LOCATED, DRILLED, & TRIMMED IAW SRM 51-72-10 & DWG 14A53778338.   PART MARKED AND   INSTALLED NEW ANGLE IAW SRM 51-72-10 & DWG 14A53778338.
